# SDR CA991103067

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 212030161001
- Condition: Cracked
- Location: Fuselage
- Component: Bell, 212030156005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER LEFT FITTING WAS FOUND CRACKED.  TT 15,524 HOURS AND WAS POSSIBLY THE ORIGINAL FITTING.  CRACK EXTENDED FROM FORWARD MOST RIVET HOLE .6250 INCH TO THE UPPER EDGE AND .75 INCH TO THE RADIUS OF THE 90 DEGREE ANGLE.
